Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting a little worried here....

Posted by Lynnads on February 7, 2003, at 13:11:35

In reply to Re: getting a little worried here...., posted by Tina P on February 7, 2003, at 11:38:47

Effexor, from what I have experienced IS a great AD. I had tried many different AD's before this one, and they worked for a little bit, but then nothing. Within days of being on Effexor, I was feeling better mentally than I had for a long time. A few weeks ago, I decided to get off of Effexor and try one more thing before I committed to staying on Effexor. My doctor had me taper down off the drug and that is when the hell started.
Effexor is a wonderful drug but withdrawal from it isn't. I wouldn't advise people to be afraid of the actual drug, it does help a lot. It's the getting off of it they should be concerned about. Withdrawal effects can reeeeeeally be a doozy.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lynnads thread:13781
URL: http://www.dr-bob.org/babble/20030204/msgs/139989.html